MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING TIBIAL BEARING 12MM X 71/75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CRUCIATE RETAINING TIBIAL BEARING 12MM X 71/75MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address instability.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant devices: vanguard cruciate retaining porous femoral component left 62.5mm catalog #: 183066 lot #: 116810, biomet finned primary stemmed tibial tray 40mm catalog #: 141314 lot #: 791820.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the patient retained the implant.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2022-01170.

Brand Name
VANGUARD CRUCIATE RETAINING TIBIAL BEARING 12MM X 71/75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14360484
Report Number0001825034-2022-01169
Device Sequence Number17163120
Product Code JWH
UDI-Device Identifier00880304271142
UDI-Public(01)00880304271142(17)241109(10)462590
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K023546
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model NumberN/A
Device Catalogue Number183442
Device Lot Number462590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale